MIA cover

Mathematical Inequalities & Applications

Volume: 8

Year: 2005

Articles

Issue: 1 (January, 2005)
Article number / DOI Authors / Title Pages Abstract Article
08-01 Roman Drnovšek, Tomaž Kosem: Inequalities between f(‖A‖) and ‖f(|A|)‖ 1–6 View View
08-02 Antonio M. Peralta: New advances on the Grothendieck's inequality problem for bilinear forms on JB*-triples 7–21 View View
08-03 Elisabetta Alvoni, Pier Luigi Papini: Local diameters of compact sets 23–27 View View
08-04 Mario Krnić, Josip Pečarić: General Hilbert's and Hardy's inequalities 29–51 View View
08-05 J. Pečarić, B. Tepeš: Improvements of some inequalities for moments of guessing function 53–62 View View
08-06 M. A. Navascués, M. V. Sebastián: A fractal version of Schultz's Theorem 63–70 View View
08-07 M. Benchohra, S. K. Ntouyas: On first order differential inclusions with periodic boundary conditions 71–78 View View
  Jussi Behrndt, Gerald Teschl, Harald Woracek: Spectral Theory and Differential Operators – Graz, August 27-31, 2012.   View View
08-08 Xiaojie Xu, Daqing Jiang, Donal O'Regan, R. P. Agarwal: Multiple Positive Solutions of Fourth-order Boundary Value Problems 79–88 View View
08-09 B. C. Dhage, S. N. Salunkhe, Ravi P. Agarwal, W. Zhang: A functional differential equation in Banach algebras 89–99 View View
08-10 Sunggeum Hong: Commutators of imaginary powers of Laplace operators 101–109 View View
08-11 Sofia Giuffrè: On an estimate related to the Hessian and application to an oblique derivative problem 111–127 View View
08-12 H. Bor, L. Leindler: A note on δ-quasi-monotone and almost increasing sequences 129–134 View View
08-13 Ulrich Abel, Vijay Gupta, Mircea Ivan: Rate of convergence of a Kantorovich variant of the Meyer-König and Zeller operators 135–146 View View
08-14 Ken-ichi Mitani, Satoru Oshiro, Kichi-Suke Saito: Smoothness of ψ-direct sums of Banach spaces 147–157 View View
08-15 A. Yu. Mitrophanov: Ergodicity coefficient and perturbation bounds for continuous-time Markov chains 159–168 View View
08-16 A. G. Ramm: Inequalities for the derivatives and stable differentiation of piecewise-smooth discontinuous functions 169–172 View View
Issue: 2 (April, 2005)
Article number / DOI Authors / Title Pages Abstract Article
08-17 Darko Žubrinić: On extended singular set of potentials 173–177 View View
08-18 S. Abramovich, J. Pečarić, S. Varošanec: Continuous Sharpening of Hölder's and Minkowski's Inequalities 179–190 View View
08-19 Ivica Gusić: A purely algebraic proof of AG inequality 191–198 View View
08-20 Wing-Sum Cheung, Qing-Hua Ma, Josip Pečarić: Some New Weighted Hardy-type Inequalities for Vector-Valued Functions 199–206 View View
08-21 A. Aglić Aljinović, J. Pečarić: The Weighted Euler identity 207–221 View View
08-22 Neven Elezović, Ljubo Marangunić, Josip Pečarić: Unified treatment of complemented Schwarz and Grüss inequalities in inner product spaces 223–231 View View
08-23 Josip Pečarić, Ivan Perić: Note on Grüss type inequality 233–236 View View
08-24 A. Aglić Aljinović, Lj. Dedić, M. Matić, J. Pečarić: On weighted Euler harmonic identities with applications 237–257 View View
08-25 Yang Bicheng, Ilko Brnetić, Mario Krnić, Josip Pečarić: Generalization of Hilbert and Hardy-Hilbert integral inequalities 259–272 View View
08-26 Aleksandra Čižmešija: On weighted discrete Hardy's inequality for negative power numbers 273–285 View View
08-27 I. Franjić, J. Pečarić, I. Perić: General Euler-Boole's and dual Euler-Boole's formulae 287–303 View View
08-28 M. Klaričić Bakula, Edward Neuman, J. Pečarić, Vida Šimić: Hermite-Hadamard's inequalities for multivariate g-convex functions 305–316 View View
08-29 Mario Krnić, Gao Mingzhe, Josip Pečarić, Gao Xuemei: On the best constant in Hilbert's inequality 317–329 View View
08-30 B. Mond, J. Pečarić, B. Tepeš: Some Determinantal Inequalities 331–336 View View
08-31 Saichi Izumino, Josip Pečarić, Masaru Tominaga: Difference derived from weighted Hölder's inequality 337–345 View View
08-32 Constantin Buşe, Constantin P. Niculescu, Josip Pečarić: Asymptotic stability and integral inequalities for solutions of linear systems on Radon-Nikodým spaces 347–356 View View
08-33 Zhao Chang-jian, Josip Pečarić, Leng Gang-song: On Dual Brunn-Minkowski Inequalities 357–363 View View
08-34 M. Peake, C. E. M. Pearce: Sufficient conditions for convexity in a class of functions arising in telecommunications 365–372 View View
Issue: 3 (July, 2005)
Article number / DOI Authors / Title Pages Abstract Article
08-35 Jean-Christophe Bourin: Reverse inequality to Araki's inequality Comparison of ApZpAp and (AZA)p 373–378 View View
08-36 Donald W. Fausett, Kanuri N. Murty: Boundary Value Problems Associated with Perturbed Nonlinear Sylvester Systems - Existence and Uniqueness 379–388 View View
08-37 Attila Házy: On approximate t-convexity 389–402 View View
08-38 Sten Kaijser, Ludmila Nikolova, Lars-Erik Persson, Anna Wedestig: Hardy-type inequalities via convexity 403–417 View View
08-39 Gord Sinnamon: Weighted inequalities for positive operators 419–440 View View
08-40 László Horváth: Generalizations of special Bihari type integral inequalities 441–449 View View
08-41 Hüseyin Irmak: Certain inequalities and their applications to multivalently analytic functions 451–458 View View
08-42 A. Cañada, J. A. Montero, S. Villegas: Liapunov-type inequalities and Neumann boundary value problems at resonance 459–475 View View
08-43 Young Whan Lee, Byung Mun Choi: Stability of an incomplete gamma-type functional equation 477–486 View View
08-44 Chun-Gil Park, Won-Gil Park, Sang-Hyuk Lee: Multilinear Jensen Type Mappings in Banach Modules over a C-Algebra 487–496 View View
08-45 Jacek Chmieliński: Stability of angle-preserving mappings on the plane 497–503 View View
08-46 B. E. Rhoades, Ekrem Savaş: General inclusion theorems for absolute summability of order k ≥ 1 505–520 View View
08-47 Ekrem Savaş: General inclusion relations for absolute summability 521–527 View View
08-48 Jun Ichi Fujii, Yuki Seo, Masaru Tominaga: Kantorovich type reverse inequalities for operator norm 529–535 View View
08-49 Wen-yong Yan, Ya-ping Fang, Nan-jing Huang: A New System of Set-valued Variational Inclusions with H-Monotone Operators 537–546 View View
08-50 Li Xiaoyan, Leng Gangsong, Tang Lihua: Inequalities for a simplex and any point 547–557 View View
Issue: 4 (October, 2005)
Article number / DOI Authors / Title Pages Abstract Article
08-51 Bao Qi Feng, Andrew Tonge: Geometric means and Hadamard products 559–564 View View
08-52 J. C. Rosales: Pseudo-symmetric modular Diophantine inequalities 565–570 View View
08-53 Ling Zhu: On Shafer-Fink Inequalities 571–574 View View
08-54 Bicheng Yang, Themistocles M. Rassias: On a new extension of Hilbert's inequality 575–582 View View
08-55 Josip Pečarić, Jiajin Wen, Wan-lan Wang, Tao Lu: A generalization of Maclaurin's inequalities and its applications 583–598 View View
08-56 Zheng Liu: Functional means with a parameter 599–605 View View
08-57 R. Parvatham: A study on Reade-Wesolowski class of functions 607–618 View View
08-58 Toshihide Futamura, Yoshihiro Mizuta: Continuity properties of Riesz potentials for functions in Lp(⋅) of variable exponent 619–631 View View
08-59 Rodrigo López Pouso: Necessary conditions for solving initial value problems with infima of superfunctions 633–641 View View
08-60 Sung Kyu Choi, Shengfu Deng, Nam Jip Koo, Weinian Zhang: Nonlinear Integral Inequalities of Bihari-Type without Class H 643–654 View View
08-61 Z. Kamont, K. Kropielnicka: Differential difference inequalities related to hyperbolic functional differential systems and applications 655–674 View View
08-62 Ick-Soon Chang, Kil-Woung Jun, Yong-Soo Jung: The modified Hyers-Ulam-Rassias stability of a cubic type functional equation 675–683 View View
08-63 Bogdan Batko: On the stability of an alternative functional equation 685–691 View View
08-64 Emil C. Popa: A certain class of approximation operators 693–703 View View
08-65 Zeqing Liu, Juhe Sun, Soo Hak Shim, Shin Min Kang: On generalized strongly nonlinear variational-like inequalities 705–716 View View
08-66 Alexander J. Zaslavski: Genericity and minimax optimization 717–726 View View
08-67 Yang Shiguo: Geometric inequalities for a simplex 727–733 View View
08-68 Wang Weidong, Lu Fenghong, Leng Gangsong: A type of monotonicity on the Lp centroid body and Lp projection body 735–742 View View
08-69 Hari Bercovici, Dirk Van Gucht: An inequality for mixed Lp-norms 743–748 View View
08-70 Ling Zhu: A New Simple Proof of Wilker's Inequality 749–750 View View
08-71 Takayuki Furuta: Short proof that the arithmetic mean is greater than the harmonic mean and its reverse inequality 751–751 View View